# SDR GTIA2024011237774

- Difficulty date: January 12, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 19,928 hours, 8,762 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SLATS WOULD NOT EXTEND FOR LANDING / CTL SLAT FAULT-PERFORMED OPERATIONAL CHECK OF SLAT SYSTEM IAW AMM 27-84-00-710-001-A. OPS CHECK GOOD. A/C OK FOR SERVICE..MOC # 69159
